# SDR SWAA960428

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOARD INTO DAL, RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  GEAR WAS RECYCLED AND RECEIVED NORMAL INDICATION.  AIRCRAFT LANDED AT DAL WITHOUT INCIDENT.  GEAR RETRACTION TESTED SEVERAL TIMES AND CHECKED SENSORS PER BOEING M/M.
